# SDR 08FDEA03799

- Difficulty date: September 10, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 15,926 hours, 8,625 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fitting
- Part number: A5517781020400
- Condition: Cracked
- Location: Rt Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT THS INTERNAL FUEL TANK HOIST POINT FITTING IS CRACKED AT THE FWD SPAR, ACCESS 343 EB.  WORK ACCOMPLISHED ON E.A. 6-5510-7-5001.
